I’m sorry you’re in so much pain! I haven’t had a period in two years due to preg and BF, but I DO remember how awful mine were. Here is the scoop if you want my 2 cents.
The birth control pill is morally objectionable even if your intention in taking it is pain control and not birth control. The pill still works as an abortifacient and if you are having sex with your husband at all while taking the pill, that is a very real possibility. That is why the church forbids it among other reasons. What the church teaches IS what God and Jesus teach.
Have hope though. There are other options out there. First start by finding a doctor that is sympathetic to your Catholic beliefs and who will go the distance for you in finding a cure instead of taking the easy way out and prescribing you a medication that goes against church teaching. Maybe try explaining it at length to this one and see what he says. Second, I have just heard of a medicine called Lupron Depot that apparently eases the symptoms you describe while not being a contraceptive of any kind. I would ask your doctor about that and see what you both can come up with.
My advice is to come off the pill right away, and talk to your doctor and priest. God will provide you with help and relief if you follow his teachings and trust in Him. God’s Peace -J